# SDR SWIA2018031644410

- Difficulty date: February 11, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 35,050 hours, 32,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR SKIN HAS SEVERAL SCRATCHES AT THE LT AND RT DME ANTENNA LOCATIONS.  REPAIRED THE SKIN IAW REO.
